SELF-COMPENSATION THROUGH A LARGE LATTICE-RELAXATION IN P-TYPE ZNSE

Publisher
AMER INST PHYSICS
Issue Date
1989-08
Language
ENG
Citation

APPLIED PHYSICS LETTERS, v.55, no.6, pp.575 - 577

ISSN
0003-6951
DOI
10.1063/1.101837
URI
http://hdl.handle.net/10203/64838
Appears in Collection
PH-Journal Papers(저널논문)
Files in This Item
A1989AJ91500021.pdf(596.29 kB)Download
  • Hit : 162
  • Download : 88
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 112 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0